# SDR GLBA96215

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- System (JASC): 2460 · DC Power Distribution System
- Part: Dc Pwr Panel
- Part number: 1293800161
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FAR - RIGHT GENERATOR WILL NOT COME ON LINE.  MAINTENANCE REPLACED THE RIGHT DC POWER PANEL.  (X)
